Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2014, Special Issue (2014), Article ID 928148, 7 pages.

Nonexistence of Global Solutions to the Initial Boundary Value Problem for the Singularly Perturbed Sixth-Order Boussinesq-Type Equation

Changming Song, Jina Li, and Ran Gao

Full-text: Open access

Abstract

We are concerned with the singularly perturbed Boussinesq-type equation including the singularly perturbed sixth-order Boussinesq equation, which describes the bidirectional propagation of small amplitude and long capillary-gravity waves on the surface of shallow water for bond number (surface tension parameter) less than but very close to 1/3. The nonexistence of global solution to the initial boundary value problem for the singularly perturbed Boussinesq-type equation is discussed and two examples are given.

Article information

Source
J. Appl. Math., Volume 2014, Special Issue (2014), Article ID 928148, 7 pages.

Dates
First available in Project Euclid: 1 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1412177883

Digital Object Identifier
doi:10.1155/2014/928148

Mathematical Reviews number (MathSciNet)
MR3216140

Citation

Song, Changming; Li, Jina; Gao, Ran. Nonexistence of Global Solutions to the Initial Boundary Value Problem for the Singularly Perturbed Sixth-Order Boussinesq-Type Equation. J. Appl. Math. 2014, Special Issue (2014), Article ID 928148, 7 pages. doi:10.1155/2014/928148. https://projecteuclid.org/euclid.jam/1412177883


Export citation

References

  • P. Darapi and W. Hua, “A numerical method for solving an ill-posed Boussinesq equation arising in water waves and nonlinear lattices,” Applied Mathematics and Computation, vol. 101, no. 2, pp. 159–207, 1999.
  • R. K. Dash and P. Daripa, “Analytical and numerical studies of a singularly perturbed Boussinesq equation,” Applied Mathematics and Computation, vol. 126, no. 1, pp. 1–30, 2002.
  • P. Daripa and R. K. Dash, “Weakly non-local solitary wave solutions of a singularly perturbed Boussinesq equation,” Mathematics and Computers in Simulation, vol. 55, no. 4–6, pp. 393–405, 2001.
  • Z. Feng, “Traveling solitary wave solutions to the generalized Boussinesq equation,” Wave Motion, vol. 37, no. 1, pp. 17–23, 2003.
  • C. Song, H. Li, and J. Li, “Initial boundary value problem for the singularly perturbed Boussinesq-type equation,” Discrete and Continuous Dynamical Systems, vol. 2013, pp. 709–717, 2013.
  • Y. Li, “Basic inequalities and the uniqueness of the solutions for differential equation (I),” Acta Scientiarum Naturalium Universitatis Jilinensis, vol. 1, pp. 7–22, 1960.
  • E. F. Beckenbach and R. Bellman, Inequalities, Springer, 1961.
  • J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires, Dunod; Gauthier-Villars, Paris, France, 1969. \endinput